# SDR SWAA2015042038659

- Difficulty date: April 18, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 32,247 hours, 18,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING DOOR LOWER EMER EXIT ROW COVER LENS MISSING.  INSTALLED LENS IAW AMM.
